# SDR DL72L002094

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS REQUIRED BY AD 97-05-08 6 CRACKS WERE FOUND IN THE NR 1 FORWARD ENGINE PYLON AND ONE CRACK WAS FOUND IN THE NR 3 PYLON.  ERA 396334-14AD OVERSIZES THE FASTENER HOLES TO REMOVE THE CRACK PER FEDEX AVIATION SERVICES S/B 2000-5410A01 AT HMV.
